Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 175724, 6 pages
http://dx.doi.org/10.1155/2013/175724
Research Article

Positive Solutions of Nonlinear Elliptic Equations with Nonlinear Boundary Conditions

School of Mathematics and Quantitative Economics, Dongbei University of Finance and Economics, Dalian 116025, China

Received 15 September 2013; Accepted 17 November 2013

Academic Editor: Sotiris K. Ntouyas

Copyright © 2013 Hua Luo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. M. Gelfand, “Some problems in the theory of quasilinear equations,” American Mathematical Society Translations, vol. 29, pp. 295–381, 1963. View at Google Scholar · View at MathSciNet
  2. D. D. Joseph and E. M. Sparrow, “Nonlinear diffusion induced by nonlinear sources,” Quarterly of Applied Mathematics, vol. 28, pp. 327–342, 1970. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. D. A. Frank-Kamenetskii, Diffusion and Heat Transfer in Chemical Kinetics, Plenum Press, New York, NY, USA, 1969.
  4. S. Chandrasekar, An Introduction to the Theory of Stellar Structures, Dover, New York, NY, USA, 1957.
  5. J. L. Kazdan and F. W. Warner, “Curvature functions for compact 2-manifolds,” Annals of Mathematics, vol. 99, pp. 14–47, 1974. View at Publisher · View at Google Scholar · View at MathSciNet
  6. T. Boddington, P. Gray, and G. C. Wake, “Criteria for thermal explosions with and without reactant consumption,” Proceedings of the Royal Society of London, vol. 357, no. 1691, pp. 403–422, 1977. View at Google Scholar · View at Scopus
  7. H. Amann, “Nonlinear elliptic equations with nonlinear boundary conditions,” in New developments in Differential Equations, North-Holland Mathematical Studies, North-Holland, Amsterdam, The Netherlands, 1976. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. K. Umezu, “Global positive solution branches of positone problems with nonlinear boundary conditions,” Differential and Integral Equations, vol. 13, no. 4–6, pp. 669–686, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. K. Umezu, “Bifurcation from infinity for asymptotically linear elliptic eigenvalue problems,” Journal of Mathematical Analysis and Applications, vol. 267, no. 2, pp. 651–664, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. P. H. Rabinowitz, “Some global results for nonlinear eigenvalue problems,” Journal of Functional Analysis, vol. 7, pp. 487–513, 1971. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. A. Ambrosetti, D. Arcoya, and B. Buffoni, “Positive solutions for some semi-positone problems via bifurcation theory,” Differential and Integral Equations, vol. 7, no. 3-4, pp. 655–663, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. K. Schmitt, “Positive solutions of semilinear elliptic boundary value problems,” in Topological Methods in Differential Equations and Inclusions, vol. 472, pp. 447–500, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1995. View at Google Scholar · View at MathSciNet
  13. M. A. Krasnosel'skii, Positive Solutions of Operator Equations, Noordhoff, Groningen, The Netherlands, 1964. View at MathSciNet
  14. D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, vol. 224, Springer, Berlin, Germany, 1983. View at MathSciNet
  15. H. Amann, “Fixed point equations and nonlinear eigenvalue problems in ordered Banach spaces,” SIAM Review, vol. 18, no. 4, pp. 620–709, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet